dr hab. Bartosz Kwaśniewski : Publications

  1. B. Kwaśniewski, A. Lebedev
    Variational principles for spectral radius of weighted endomorphisms of C(X,D)
    Trans. Amer. Math. Soc. 373 (2020), no. 4, 2659-2698, (Licencja: American Mathematical Society, Published electronically: January 7, 2020 ).
  2. B. Kwaśniewski, R. Meyer
    Noncommutative Cartan C*-subalgebras
    Trans. Amer. Math. Soc. (2020), (to appear).
  3. B. Kwaśniewski, R. Meyer
    Stone duality and quasi-orbit spaces for generalised C*-inclusions
    Proc. London Math. Soc. 121 (2020), no. 4, 788-827, (published online: 2 May 2020.).
  4. K. Bardadyn, B. Kwaśniewski, K. S. Kurnosenko, A. Lebedev
    t-Entropy formulae for concrete classes of transfer operators
    J. Bela. St. Univ. (2019), no. 3, 122-128, (licencja: CC BY NC, Published 2019-11-28).
  5. T. Carlsen, B. Kwaśniewski, E. Ortega
    Topological freeness for C*-correspondences
    J. Math. Anal. Appl. 473 (2019), no. 2, 749-785.
  6. B. Kwaśniewski
    Invitation to Hilbert C*-modules and Morita–Rieffel Equivalence
    Geometric Methods in Physics XXXVI, Workshop and Summer School, Białowieża, Poland, 2017, Jul 2-8, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2019, pp. 383-388.
  7. B. Kwaśniewski, N. Larsen
    Nica-Toeplitz algebras associated with product systems over right LCM semigroups
    J. Math. Anal. Appl. 470 (2019), no. 1, 532-570, (published on-line in 2018).
  8. B. Kwaśniewski, N. Larsen
    Nica-Toeplitz algebras associated with right tensor C*-precategories over right LCM semigroups
    Int. J. Math. 30 (2019), no. 2, 1950013_1-1950013_57, (article identifier: 1950013).
  9. B. Kwaśniewski, R. Meyer
    Aperiodicity, topological freeness and pure outerness: from group actions to Fell bundles
    Studia Math. 241 (2018), 257-302.
  10. B. Kwaśniewski
    Exel's crossed product and crossed products by completely positive maps
    Houston J. Math. 43 (2017), no. 2, 509-567, (electronic edition, available on-line for subscribers only).
  11. B. Kwaśniewski, W. Szymański
    Pure infiniteness and ideal structure of C*-algebras associated to Fell bundles
    J. Math. Anal. Appl. 445 (2017), no. 1, 898-943, (published on-line in 2016).
  12. B. Kwaśniewski
    Crossed products by endomorphisms of C_0(X)-algebras
    J. Funct. Anal. 270 (2016), no. 6, 2268-2335.
  13. B. Kwaśniewski, W. Szymański
    Topological aperiodicity for product systems over semigroups of Ore type
    J. Funct. Anal. 270 (2016), no. 9, 3453-3504.
  14. B. Kwaśniewski
    Extensions of C*-dynamical systems to systems with complete transfer operators
    Math. Notes 98 (2015), no. 3, 419-428.
  15. B. Kwaśniewski
    Ideal structure of crossed products by endomorphisms via reversible extensions of C*-dynamical systems
    Int. J. Math. 26 (2015), no. 3, 1550022 [45 pages].
  16. B. Kwaśniewski
    Crossed product of a C*-algebra by a semigroup of interactions
    Demonstratio Math. 47 (2014), no. 2, 350-370.
  17. B. Kwaśniewski
    Crossed products for interactions and graph algebras
    Integr. Equ. Oper. Theory 80 (2014), no. 3, 415-451.
  18. B. Kwaśniewski
    Topological freeness for Hilbert bimodules
    Israel J. Math. 199 (2014), no. 2, 641-650, (published on-line in 2013).
  19. B. Kwaśniewski
    $C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras
    Trans. Amer. Math. Soc. 365 (2013), no. 4, 1809-1873, (arXiv version: http://arxiv.org/abs/0906.4382, TAMS posted 13.12.2012).
  20. B. Kwaśniewski
    Uniqueness Property for C^*-algebras Given by Relations with Circular Symmetry
    Geometric Methods in Physics, XXX Workshop 2011, Białowieża, Poland, Jun 26 - Jul 2, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, S. T. Ali, A. Odzijewicz, M. Schlichenmaier, Th. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2013, pp. 303-312, (arXiv version: http://arxiv.org/abs/1209.0087).
  21. B. Kwaśniewski, A. Lebedev
    Crossed products by endomorphisms and reduction of relations in relative Cuntz-Pimsner algebras
    J. Funct. Anal. 264 (2013), no. 8, 1806-1847, (arXiv version: http://arxiv.org/abs/1208.5232).
  22. B. Kwaśniewski, W. Szymański
    Topological aperiodicity for product systems over semigroups of Ore type
    arXiv.org (2013), (on-line first).
  23. B. Kwaśniewski
    C*-algebras associated with reversible extensions of logistic maps
    Mat. Sb. 203 (2012), no. 10, 71-116, (in Russian).
  24. B. Kwaśniewski
    On transfer operators for $C^*$-dynamical systems
    Rocky Mountain J. Math. 42 (2012), no. 3, 919-936.
  25. B. Kwaśniewski, A. Lebedev
    Crossed Product of a C*- Algebra by a Semigroup of Endomorphisms Generated by Partial Isometries
    Integr. Equ. Oper. Theory 63 (2009), no. 3, 403-425.
  26. B. Kwaśniewski, A. Lebedev
    Reversible extensions of irreversible dynamical systems: the $C^*-$method
    Mat. Sb. 199 (2008), no. 11, 45-74.
  27. B. Kwaśniewski
    Covariance algebra of a partial dynamical system
    Cent. Eur. J. Math. 3 (2005), no. 4, 718-765 , ( ).
  28. B. Kwaśniewski
    Inverse limit systems associated with $F_2^n$ zero Schwarzian unimodal maps
    Bull. Soc. Sci. Lett. Łódź z Sér. Rech. Déform. 55 (2005), 83-109.
  29. A. K. Kwaśniewski, B. K. Kwaśniewski
    On trigonometric-like decompositions of functions with respect to the cyclic group of order n
    J. of Applied Analysis 8 (2002), no. 1, 111-127, (published on-line in 2010).
  30. A. K. Kwaśniewski, B. Kwaśniewski
    On q-difference equations and Z_p-decompositions of exp_q fuction
    Adv. Appl. Clifford Algebr. 11 (2001), no. 1, 39-61.
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl